# SDR UALA2013041902721

- Difficulty date: April 19, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 52,763 hours, 6,155 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cable
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN CABLE FOR SEAT 24F.  REPLACED BROKEN CABLE FOR SEAT 24F, SEAT OPERATES NORMALLY, SAFETY CHECK OKAY.  ACP IDT INSP, NO DEFECTS FOUND.
